# SDR FDEA2019081521845

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 73,797 hours, 18,283 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Electrical Sys
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC, FOUND EMERGENCY PWR TEST COULD NOT BE COMPLETED.  ONLY BATTERY VOLTAGE DROP TO 28V AND GO UP  TO 31V WITHOUT BATTERY CHARGING ALERT.   EPCU NO FAULT AND RTS TEST PASSED. BAT CHARGER C/B  RESET NO HELP AND CYCLED A/C PWR NO HELP. STARTED  APU PER JRH AND BAT VOLTAGE DROPPED TO 20V AND  CHARGED TO 31V WITH BAT CHARGING ALERT. BUT EMER  RWR TEST STILL SAME RESULT.  PERFORMED FURTHER T/S IAW FIM 24-30-16-00. CK'D AND  INSPECTED BAT EQIPMENT AREA AND BAT AMMETER SHUNT.  FOUND NO DEFECT. INSPECTED CHARGER CONNECTOR PLUG AND  NO DEFECT PER MM 24-34-03-4. PERFOMRED BAT CHARGER  OPERATIONAL TEST PER MM 24-34-03-5, EMER PWR SW  TURNED ON FOR 5 MINS AND TURNED OFF THEN BAT  CHARGING ALERT IS SHOWN. FULLY CHARGED TO 33V. THEN  PERFORMED EMER PWR TEST AND TEST COMPLETED NML WITH  CHARGING ALERT AND PASS SEVERAL TIMES. NO HISTORY.  A/C OK FOR SVC.
